MAUDE Adverse Event Report: PHILIPS NORTH AMERICA LLC FR3 DEFIBRILLATOR TEXT, EU (T), EXCHANGE; AED

PHILIPS NORTH AMERICA LLC FR3 DEFIBRILLATOR TEXT, EU (T), EXCHANGE; AED
Model Number 861388
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the battery was drained and/or did not work.
 
Additional Manufacturer Narrative
16apr2025(c.Sides):updating the decision notes due to an additional information provided by the remote engineer that the battery was inoperative/out of power.This reporting decision is based on the criteria within wi0733.The reported issue/event impacts or potentially impacts therapy, which could cause or contribute to a death or serious injury if the malfunction were to recur.

Brand Name
FR3 DEFIBRILLATOR TEXT, EU (T), EXCHANGE
Common Device Name
AED
Manufacturer (Section D)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS NORTH AMERICA LLC
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
tanya deschmidt
22100 bothell everett highway
bothell, WA 98021
9095703538
MDR Report Key21774882
Report Number3030677-2025-001095
Device Sequence Number8079564
Product Code MKJ
UDI-Device Identifier00884838049987
UDI-Public(01)00884838049987
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P160028
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number861388
Device Catalogue Number453564402741
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2025
Supplement Date Received by Manufacturer04/07/2025
04/07/2025
Initial Report FDA Received Date04/04/2025
Supplement Report FDA Received Date04/08/2025
04/16/2025
Date Device Manufactured04/01/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown